# SDR SWAA2020032442793

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY AFT BULKHEAD LEFT HAND PANEL LOWER SUPPORT AT B.S. 500D, L.B.L. 24, W.L. 155         REMOVED AND REPLACED FORWARD CARGO BAY AFT BULKHEAD LEFT HAND PANEL LOWER SUPPORT AT BS 500D, L.B.L 24, W.L 155 IAW SRM 51-40-02 PARA 4.B AND DW 143A7902 REV: D 59899U 12MA20
